MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER

SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER
Model Number 96280
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note regarding b4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
 
Event or Problem Description
The customer reported that while monitoring telemetry patients on a xhibit central station (xcs), all patients went offline.Spacelabs healthcare technical support walked the user through restarting the xcs and the customer stated that bedside patients returned, however, telemetry patients continued to show offline.The customer later identified that the xhibit telemetry receiver (xtr) was found to be off.Once the device was powered back on, the missing telemetry patients reappeared at the xcs.Logs were collected from two different xtrs.At this time, the logs have not been reviewed to determine cause of failure.If additional information is made available, a follow up report will be submitted in accordance with 21 cfr 803.56.
 
Additional Manufacturer Narrative
Logs were reviewed by a spacelabs healthcare product support specialist (pss).The logs indicate that two different xhibit telemetry receivers (xtr) experienced a power outage.One xtr automatically recovered once power was restarted, while the other xtr did not recover and remained powered off until a user had manually powered on the receiver.The cause of the power bump was not determined.

Brand Name
XHIBIT TELEMETRY RECEIVER
Common Device Name
TELEMETRY RECEIVER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22294659
Report Number3010157426-2025-00101
Device Sequence Number8374036
Product Code MHX
UDI-Device Identifier10841522100246
UDI-Public(01)10841522100246
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K141156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown